zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Using reproducing kernel for solving a class of singularly perturbed problems. (English) Zbl 1211.65142
Summary: This paper is concerned with a new algorithm for giving the analytical and approximate solutions of a class of partial differential equations with a singularly perturbed term in a reproducing kernel space. Two numerical examples are studied to demonstrate the accuracy of the present method. Results obtained by the method indicate the method is simple and effective.
65M99Numerical methods for IVP of PDE
[1]Roos, H. G.; Stynes, M.; Tobiska, L.: Numerical methods for singularly perturbed differential equations, (1996)
[2]Kadalbajoo, Mohank; Aggarwal, Vivek K.: Fitted mesh B-spline collocation method for solving self-adjoint singular pertubation boundary value problems, Applied mathematics and computation 161, 973-987 (2005) · Zbl 1073.65062 · doi:10.1016/j.amc.2003.12.078
[3]Ilicasu, F. O.; Schultz, D. H.: High-order finite-difference techniques for linear singular perturbation boundary value problems, Computers mathematics with applications 47, 391-417 (2004) · Zbl 1168.76343 · doi:10.1016/S0898-1221(04)90033-8
[4]Stynes, M.; O’riordan, E.: A uniformly accurate finite-element method for a singular-perturbation problem in conservative form, SIAM journal on numerical analysis 23, 369-375 (1986) · Zbl 0595.65091 · doi:10.1137/0723024
[5]Vigo-Aguiar, J.; Natesan, S.: A parallel boundary value techniques for singularly perturbed two-point boundary value problems, The journal of supercomputing 27, 195-206 (2004) · Zbl 1070.65066 · doi:10.1023/B:SUPE.0000009322.23950.53
[6]Reddy, Y. N.; Chakravarthy, P. Pramod: An initial-value approach for singularly perturbed two-point boundary value problems, Applied mathematics and computation 155, 95-110 (2004) · Zbl 1058.65079 · doi:10.1016/S0096-3003(03)00763-X
[7]Valanarasu, T.; Ramanujam, N.: Asymptotic initial-value method for singularly-perturbed boundary-value problems for second-order ordinary differential equations, Journal of optimization theory and applications 116, 167-182 (2003) · Zbl 1043.34060 · doi:10.1023/A:1022118420907
[8]Bawa, Rajesh K.: Spline based computational technique for linear singularly perturbed boundary value problems, Applied mathematics and computation 167, 225-236 (2005) · Zbl 1083.65513 · doi:10.1016/j.amc.2004.06.112
[9]Aziz, Tariq; Khan, Arshad: A spline method for second-order singularly perturbed boundary-value problems, Journal of computational and applied mathematics 147, 445-452 (2002) · Zbl 1034.65059 · doi:10.1016/S0377-0427(02)00479-X
[10]Kadalbajoo, Mohan K.; Gupta, Vikas; Awasthi, Ashish: A uniformly convergent B-spline collocation method on a nonuniform mesh for singularly perturbed one-dimensional time-dependent linear convection–diffusion problem, Journal of computational and applied mathematics 220, 271-289 (2008) · Zbl 1149.65085 · doi:10.1016/j.cam.2007.08.016
[11]Yulan, Wang; Lu, Chao: Using reproducing kernel for solving a class of partial differential equation with variable-coefficients, Journal of applied mathematics and mechanics 29, 129-137 (2008) · Zbl 1231.41019 · doi:10.1007/s10483-008-0115-y
[12]Yulan, Wang; Chaolu, Temuer; Jing, Pang: New algorithm for second-order boundary value problems of integro-differential equation, Journal of computational and applied mathematics 229, 1-6 (2009) · Zbl 1180.65180 · doi:10.1016/j.cam.2008.10.007
[13]Wang, Yulan; Chaolu, Temuer; Chen, Zhong: Using reproducing kernel for solving a class of singular weakly nonlinear boundary value problems, International journal of computer mathematics 87, 367-380 (2010) · Zbl 1185.65134 · doi:10.1080/00207160802047640
[14]Geng, Fazhan; Cui, Minggen; Zhang, Bo: Method for solving nonlinear initial value problems by combining homotopy perturbation and reproducing kernel Hilbert space methods, Nonlinear analysis. Real world applications 11, 637-644 (2010) · Zbl 1187.34012 · doi:10.1016/j.nonrwa.2008.10.033